It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-24-2007, 09:37 AM   #1
Junior Member
(female)
 
Join Date: Nov 2004
Location: USA
Posts: 43
maisy309 HB User
Question Antibiotics

Has anyone had any experience with antibiotics causing anxiousness?

Last edited by maisy309; 11-25-2007 at 07:36 AM.

 
Sponsors Lightbulb
   
Old 11-27-2007, 08:27 PM   #2
Senior Member
(female)
 
Join Date: Nov 2007
Location: Williamsburg, VA
Posts: 296
Rita27 HB User
Re: Antibiotics

Check the list of side effects for the one you are taking. I guess it's possible, but it seems unlikely. Maybe you're anxious because you don't feel good. That happens to me.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Antibiotics for BV cause yeast? ACHERON Women's Health 2 04-05-2009 04:42 PM
Do antibiotics always cause "herxes"??? Alesis Lyme Disease 20 10-11-2007 01:37 PM
Oral antibiotics with disseminated disease? bubbalyme Lyme Disease 34 05-11-2007 08:31 PM
birth control ad antibiotics dana_frost Birth Control 4 05-02-2005 06:03 PM
Antibiotics And Birth Control Pills RICH7 Birth Control 6 04-23-2005 08:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!